MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number DI-60HL
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: day of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that water leaks from the circuit.The event occurred during priming at the facility; no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: updated.H3: one device was received.Device was visually and functionally tested and the customer reported complaint was able to be confirmed.The probable cause is due to insufficient solvent application at the tubing-manifold junction.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20865561
Report Number9617604-2024-00919
Device Sequence Number8564796
Product Code KZL
UDI-Device Identifier20695085406010
UDI-Public(01)20695085406010(17)260309(10)4265090
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/09/2026
Device Catalogue NumberDI-60HL
Device Lot Number4265090
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown